New to birth control?
My fiancé is in the military and he was recently home before being deployed to Afghanistan. While he was home we had sex with condoms and he pulled out as I wasn't on birth control. The last few days he was here I was on my period and we didn't use condoms but he still pulled out. I took plan b 3 times whilst he was here, which "covered" me for every time we had sex. I know you shouldn't take it that often but I didn't want to take any chances with him being deployed for 15 months. I got my period on jan 1 and it finished the 5. I was expecting my period on the 1 or 2 of feb. but I started birth control on the 6 of jan. the last 2 weeks of the hormonal pills I had some light spotting. And Ive been on the period pills for 3 days now, and there's a slight increase in blood, but not enough to even bother wearing a tampon or panty liner. I don't know if it's even my period or just spotting.. I know your body takes a few months to get used to the pills, but I'm just wondering if I could be pregnant from what I've told you and seeing as there is blood there even though it's a small amount does that mean that I am not pregnant seeing as I am bleeding ever so slightly?
- Anonymous9 years agoFavorite Answer
I think first of all you should take a home pregnancy test just to make sure. The spotting I think that is nothing to worry about. You should really worry if you have a lot of blood and clots that'ss when you should visit your GP. I've recently started taking birth control and I was worrying about the light spotting but then i researched it and found the light blood Is just a type of spermicide (mucus) to stop any sperm which will try and fertilise any eggs in the ovaries. Normal mucus is clear (depending on the monthly cycle, could change in quantity or colour) and that indicates that you are able to concieve but on birth control the mucus will change (preventing pregnancy). Your body will get used to it and the light spotting shouldn't last longer than 6 months MAX!! If you have any doubts you can always consult your doctor. :)Source(s): Recently started B.C too.